CSpace  > 系统科学研究所
distributedfinitetimexconsensusalgorithmsformultiagentsystemswithvariablecouplingtopology
Hong Yiguang; Wang Xiaoli
2010
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume23Issue:2Pages:209
AbstractThis paper considers finite-time X-consensus problem for a multi-agent system with firstorder individual dynamics and switching interaction topologies. Several distributed finite-time consensus rules are constructed for multi-agent dynamics in a unified way with the help of Lyapunov function and graph theory as well as homogeneity. Time-invariant non-smooth forms of finite-time neighbor-based controllers are proposed and a numerical example is shown for illustration
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38395
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Hong Yiguang,Wang Xiaoli. distributedfinitetimexconsensusalgorithmsformultiagentsystemswithvariablecouplingtopology[J]. journalofsystemsscienceandcomplexity,2010,23(2):209.
APA Hong Yiguang,&Wang Xiaoli.(2010).distributedfinitetimexconsensusalgorithmsformultiagentsystemswithvariablecouplingtopology.journalofsystemsscienceandcomplexity,23(2),209.
MLA Hong Yiguang,et al."distributedfinitetimexconsensusalgorithmsformultiagentsystemswithvariablecouplingtopology".journalofsystemsscienceandcomplexity 23.2(2010):209.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong Yiguang]'s Articles
[Wang Xiaoli]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong Yiguang]'s Articles
[Wang Xiaoli]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong Yiguang]'s Articles
[Wang Xiaoli]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.